ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О мерах, порожденных флаговыми функциями

Сукиасян, Г. С. (1993) О мерах, порожденных флаговыми функциями. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (2). pp. 70-81. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: On measure generation by spatial flag functions.
    Uncontrolled Keywords: Sukiasian H. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:58
    Last Modified: 09 Oct 2012 15:58
    URI: http://mathematics.asj-oa.am/id/eprint/654

    Actions (login required)

    View Item